# SDR GTIA2023111437612

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,138 hours, 6,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED DIRTY SOCK/PAINT SMELL ON DESCENT INTO IAH. TURNED PACK 1 OFF AND SMELL WENT AWAY. BEFORE TURNING OFF THE PACK THE SMELL PERSISTED FOR MORE THAN 2 MIN AND DIDNT SEEM LIKE IT WAS GOING TO GO AWAY.-PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A. FOUND PACK #1 CAUSE OF FUME EVENT. SEE LP 3364687-2 PACK 1 LOCKED OUT
